# SDR VTZA95074

- Difficulty date: February 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N484UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 899
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil Press Ind
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

ALB/IAD - FLT 6156 - DURING TAKEOFF AT 1930 HRS ON 2-22-95, ABORTED TAKEOFF DUE TO THE LEFT ENGINE OIL PRESSURE INDICATION MOMENTARILY PEGGING TO THE HIGH SIDE.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE COULD NOT DUPLICATE THE PROBLEM DURING POWER RUNS.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
